# SDR UIEA2018120802803

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,037 hours, 16,811 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 103358
- Part serial: 211734219
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU EGT OVERTEMP. REMOVED AND REPLACE APU CONTROL UNIT IAW AMM 49-61-05. OPS CHECK GOOD.
